For authors
Submission status

Archive (English)
      Volume 117
      Volume 116
      Volume 115
      Volume 114
      Volume 113
      Volume 112
      Volume 111
      Volume 110
      Volume 109
      Volume 108
      Volume 107
      Volume 106
      Volume 105
      Volume 104
      Volume 103
      Volume 102
      Volume 101
      Volume 100
      Volume 99
      Volume 98
      Volume 97
      Volume 96
      Volume 95
      Volume 94
      Volume 93
VOLUME 93 | ISSUE 9 | PAGE 603
Hints on integrability in the Wilsonian/holographic renormalization group
The Polchinski equations for the Wilsonian renormalization group in the D-dimensional matrix scalar field theory can be written at large N in a Hamiltonian form. The Hamiltonian defines evolution along one extra holographic dimension (energy scale) and can be found exactly for the subsector of Trφn (for all n) operators. We show that at low energies independently of the dimensionality D the Hamiltonian system in question reduces to the integrable effective theory. The obtained Hamiltonian system describes large wavelength KdV type (Burger-Hopf) equation with an external potential and is related to the effective theory obtained by Das and Jevicki for the matrix quantum mechanics.